Fully invariant-extending modular lattices, and applications (I)


Albu T., KARA ŞEN Y., TERCAN A.

JOURNAL OF ALGEBRA, vol.517, pp.207-222, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 517
  • Publication Date: 2019
  • Doi Number: 10.1016/j.jalgebra.2018.08.036
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.207-222

Abstract

Based on the concept of a linear morphism of lattices, recently introduced in the literature, we introduce and investigate in this paper the latticial counterpart of the notion of a fully invariant-extending module. (C) 2018 Elsevier Inc. All rights reserved.